SciELO - Scientific Electronic Library Online

 
vol.41 issue3On the resolution of the heat equation in unbounded non-regular domains of R³Structure of a quotient ring R/P and its relation with generalized derivations of R author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.41 no.3 Antofagasta June 2022

http://dx.doi.org/10.22199/issn.0717-6279-4155 

Artículos

Lyapunov stability and weak attraction for control systems

Victor H. L. Rocha1 

Ronan A. Reis2 

1Departamento de Matemática e Computaçao, Universidade Estadual Paulista R. Roberto Simonsen, 305, 19060080 Presidente Prudente-SP Brasil . e-mail: rocha.vhl@gmail.com

2 Departamento de Matemática e Computaçao, Universidade Estadual Paulista R. Roberto Simonsen, 305, 19060080 Presidente Prudente-SP Brasil . e-mail: ronan.reis@unesp.br

Abstract

In this paper we deal with Lyapunov stability and weak attraction for control systems. We give characterizations of the stability and asymptotical stability of a compact set by means of its components. We also study the asymptotical stability of the prolongation of a compact weak attractor.

Keywords: Lyapunov stability; asymptotical stability; connected components; prolongations; control systems

Texto completo disponible sólo en PDF

Full text available only in PDF format.

References

[1] A. Bacciotti and N. Kalouptsidis, “Topological dynamics of control systems: stability and attraction”, Nonlinear Analysis: Theory, Methods & Applications, vol. 10, no. 6, pp. 547-565, 1986. Doi: 10.1016/0362-546X(86)90142-2 [ Links ]

[2] N. P. Bhatia and O. Hajek, Local Semi-Dynamical Systems. Berlin: Springer, 1969. [ Links ]

[3] N. P. Bhatia and G. P. Szegö, Dynamical Systems: Stability Theory and Applications. Berlin: Springer, 1967. [ Links ]

[4] N. P. Bhatia and G. P. Szegö, Stability Theory of Dynamical Systems. Berlin: Springer, 1970. [ Links ]

[5] C. J. Braga Barros and V. H. L. Rocha, “Attraction and Lyapunov stability for control systems on vector bundles”, Systems & Control Letters, vol. 92, pp. 28-33, 2016. Doi: 10.1016/j.sysconle.2016.02.006 [ Links ]

[6] C. J. Braga Barros and J. A. Souza, “Attractors and chain recurrence for semigroup actions”, Journal of Dynamics and Differential Equations, vol. 22, pp. 723-740, 2010, Doi: 10.1007/s10884-010-9164-3 [ Links ]

[7] C. J. Braga Barros, R. A. Reis and J. A. Souza, “Dynamic Morse decompositions for semigroup of homeomorphisms and control systems”, Journal of Dynamical and Control Systems, vol. 18, 2012. Doi: 10.1007/s10883-012-9132-9 [ Links ]

[8] C. J. Braga Barros , J. A. Souza and V. H. L. Rocha, “Lyapunov stability for semigroup actions”, Semigroup Forum, vol. 88, pp. 227-249, 2014. Doi: 10.1007/s00233-013-9527-2 [ Links ]

[9] C. J. Braga Barros , J. A. Souza and V. H. L. Rocha, “Lyapunov stability and attraction under equivariant maps”, Canadian Journal of Mathematics, vol. 67, no. 6, pp. 1247-1269, 2015. Doi: 10.4153/CJM-2015-007-7 [ Links ]

[10] C. J. Braga Barros , J. A. Souza and V. H. L. Rocha, “On attractors and stability for semigroup actions and control systems”, Mathematische Nachrichten, Vol. 289, pp. 1272-1287, 2016. Doi: 10.1002/mana.201400389 [ Links ]

[11] D. N. Cheban, Global Attractors of Non-autonomous Dissipative Dynamical Systems. World Scientific, 2004. [ Links ]

[12] F. Colonius and W. Kliemann, The Dynamics of Control. Boston: Birkhäuser, 2000. [ Links ]

[13] J. R. Munkres, Topology, 2nd ed. Prentice Hall, 2000. [ Links ]

[14] J. A. Souza, “Complete Lyapunov functions of control systems”, Systems & Control Letters , vol. 61, no. 2, pp. 322-326, 2012. Doi: 10.1016/j.sysconle.2011.11.013 [ Links ]

[15] J. A. Souza and H. V. M. Tozatti, “Prolongational limit sets of control systems”, Journal of Differential Equations, vol. 254, no. 5, pp. 2183-2195, 2013. Doi: 10.1016/j.jde.2012.11.020 [ Links ]

[16] J. A. Souza and H. V. M. Tozatti, “Some aspects of stability for semigroup actions and control systems”, Journal of Dynamics and Differential Equations , vol. 26, pp. 631-654, 2014. Doi: 10.1007/s10884-014-9379-9 [ Links ]

[17] J. Tsinias, N. Kalouptsidis and A. Bacciotti, “Lyapunov functions and stability of dynamical polysystems”, Mathematical systems theory, vol. 19, pp. 333-354, 1987, Doi: 10.1007/BF01704919 [ Links ]

Received: May 30, 2020; Accepted: November 30, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License